Browse by Funders
|Up a level|
Jump to: Journal Article
Number of items: 2.
Pinto, Alberto A. and Rand, D. A. (David A.). (2011) Uniformly hyperbolic diffeomorphisms in every surfaces. Journal of Difference Equations and Applications, Vol.17 (No.7). pp. 1031-1047. ISSN 1023-6198
Burroughs, Nigel John, Ferreira, M. (Miguel), Oliveira, Bruno M. P. M. and Pinto, Alberto A.. (2011) A transcritical bifurcation in an immune response model. Journal of Difference Equations and Applications, Vol.17 (No.7). pp. 1101-1106. ISSN 1023-6198